| Catalog Number |
6007-616-000 |
| Medical Device Problem Code |
Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/28/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the user facility that during a leg length verification post procedure, there was an inaccuracy by the device.The device reflected a length that was longer than the actual length.The exact inaccuracy was unknown, but less than 11mm.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description